# SDR CO1Y200700008

- Difficulty date: October 27, 2007
- Submitted: October 27, 2007
- Operation: Air carrier
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N702BC
- Make and model: Doug MD-11
- Aircraft serial: 48504
- Aircraft time: 51,394 hours, 9,696 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: AUB7717AUB7719
- Condition: Out Of Limits
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FWD AND AFT CORE COWLS HINGES HAVE BEEN FOUND HOLES OUT OF DWG LIMITS.
